Alert archive / Wyoming / Red Flag Warnings in 2013

Red Flag Warning 3, NWS Cheyenne, WY

July 21, 2013

NWS Cheyenne, WY issued this red flag warning at Jul 21, 2013, 2:40 AM MDT. It took effect at Jul 21, 2013, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 21, 2013, 2:40 AM MDT (08:40 UTC)
In effect from
Jul 21, 2013, 12:00 PM MDT
Expired
Jul 21, 2013, 7:00 PM MDT
In force
7 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WWUS85 KCYS 210840
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
240 AM MDT SUN JUL 21 2013

...RED FLAG WARNING FOR WYOMING FIRE WEATHER ZONES 303 THROUGH
307 FROM NOON THROUGH 6 PM TODAY FOR GUSTY WINDS AND LOW
HUMIDITIES...

...FIRE WEATHER WATCH FOR MONDAY...9AM THROUGH 6 PM FOR WYOMING
FIRE WEATHER ZONES 303 THROUGH 307 FOR GUSTY WINDS AND LOW
HUMIDITIES...

.A FRONTAL BOUNDARY CURRENTLY LAYING ALONG A LINE FROM CASPER TO
LARAMIE TO DENVER THIS MORNING SEPARATES VERY DRY AIR TO THE WEST
AND MOIST AIR TO THE EAST. WEST OF THIS FRONT...LATEST FORECAST
GUIDANCE SHOWS THAT WINDS COULD MIX DOWN FROM VERY HIGH LEVELS OF
THE ATMOSPHERE. GUSTY WINDS OF 25 TO 30 MPH ARE POSSIBLE THIS
AFTERNOON IN CARBON COUNTY. SIMILAR CONDITIONS CAN BE EXPECTED
MONDAY WITH POSSIBLY STRONGER AND MORE WIDESPREAD GUSTY WINDS.

WYZ303>307-220000-
/O.NEW.KCYS.FW.W.0003.130721T1800Z-130722T0000Z/
/O.NEW.KCYS.FW.A.0003.130722T1500Z-130723T0000Z/
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
240 AM MDT SUN JUL 21 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
303...304...305...306 AND 307...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 303...304...305...306 AND 307...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 6 PM MDT THIS EVENING. A FIRE WEATHER WATCH
HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR WIND AND LOW
RELATIVE HUMIDITY IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON.

* AFFECTED AREA...FIRE WEATHER ZONE 303 CENTRAL AND NORTHERN 
  CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS...FIRE WEATHER ZONE 
  304 SOUTHWEST CARBON...FIRE WEATHER ZONE 305 SIERRA MADRE 
  RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 306 UPPER NORTH 
  PLATTE RIVER BASIN AND FIRE WEATHER ZONE 307 SNOWY 
  RANGE/MEDICINE BOW NF.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN
  THE POTENTIAL FOR RAPID FIRE GROWTH BOTH TODAY AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
2 follow-up statements
633 
WWUS85 KCYS 212359
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT SUN JUL 21 2013

...RED FLAG WARNING FOR WYOMING FIRE WEATHER ZONES 303 THROUGH 307
UNTIL 7 PM THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH FOR MONDAY FROM 9 AM THROUGH 7 PM FOR WYOMING
FIRE WEATHER ZONES 303 THROUGH 307 FOR GUSTY WINDS AND LOW
HUMIDITIES...

.GUSTY WEST WINDS OF 25 TO 35 MPH AND LOW RELATIVE HUMIDITIES WILL
CONTINUE THROUGH EARLY THIS EVENING IN CARBON COUNTY. SIMILAR
CONDITIONS CAN BE EXPECTED MONDAY WITH POSSIBLY STRONGER AND MORE
WIDESPREAD GUSTY WINDS.

WYZ303>307-220800-
/O.EXT.KCYS.FW.W.0003.000000T0000Z-130722T0100Z/
/O.EXT.KCYS.FW.A.0003.130722T1500Z-130723T0100Z/
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
559 PM MDT SUN JUL 21 2013

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303...304...
305...306 AND 307...
...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
EARLY MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 303...304...305...306 AND 307...

* AFFECTED AREA...FIRE WEATHER ZONE 303 CENTRAL AND NORTHERN 
  CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS...FIRE WEATHER ZONE 
  304 SOUTHWEST CARBON...FIRE WEATHER ZONE 305 SIERRA MADRE 
  RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 306 UPPER NORTH 
  PLATTE RIVER BASIN AND FIRE WEATHER ZONE 307 SNOWY 
  RANGE/MEDICINE BOW NF.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN
  THE POTENTIAL FOR RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

JAMSKI
428 
WWUS85 KCYS 220059
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
659 PM MDT SUN JUL 21 2013

...RED FLAG WARNING FOR WYOMING FIRE WEATHER ZONES 303 THROUGH
307 WILL EXPIRE AT 7 PM THIS EVENING FOR GUSTY WINDS AND VERY LOW
HUMIDITIES...

...RED FLAG WARNING IN EFFECT FOR MONDAY FROM 9 AM THROUGH 7 PM
FOR WYOMING FIRE WEATHER ZONES 303 THROUGH 307 FOR GUSTY WINDS AND
VERY LOW HUMIDITIES...

.GUSTY WEST WINDS WILL DIMINISH THIS EVENING WITH SLOWLY RECOVERING
RELATIVE HUMIDITIES. GUSTY WEST WINDS OF 25 TO 35 MPH AND VERY LOW
RELATIVE HUMIDITIES ARE EXPECTED MONDAY.

WYZ303>307-221200-
/O.EXP.KCYS.FW.W.0003.000000T0000Z-130722T0100Z/
/O.UPG.KCYS.FW.A.0003.130722T1500Z-130723T0100Z/
/O.NEW.KCYS.FW.W.0004.130722T1500Z-130723T0100Z/
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
659 PM MDT SUN JUL 21 2013

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM MDT MONDAY FOR
GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
303...304... 305...306 AND 307...
 
...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY
WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
303...304... 305...306 AND 307...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY...WHICH IS
IN EFFECT FROM 9 AM TO 7 PM MDT MONDAY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 303 CENTRAL AND NORTHERN 
  CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS...FIRE WEATHER ZONE 
  304 SOUTHWEST CARBON...FIRE WEATHER ZONE 305 SIERRA MADRE 
  RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 306 UPPER NORTH 
  PLATTE RIVER BASIN AND FIRE WEATHER ZONE 307 SNOWY 
  RANGE/MEDICINE BOW NF.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

* IMPACTS...GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES WILL
  RESULT IN THE POTENTIAL FOR RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Jul 20, 11:36 PM MDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 20, 11:36 PM MDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1136 PM MDT SAT JUL 20 2013

.UPDATE...

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY EVENING)
ISSUED AT 1138 PM MDT SAT JUL 20 2013

STORMS HAVE CLEARED THE FORECAST AREA THIS EVENING...ALTHOUGH SOME
REDEVELOPMENT ACROSS CENTRAL WYOMING AND SOUTHWEST SOUTH DAKOTA
COULD MOVE SOUTHEAST ACROSS NORTHERN PORTIONS OF THE CWA
OVERNIGHT. INCLUDED IMPACT FROM SHOWERS AND STORMS AT KAIA...KCDR
AND KBFF WITH SCT LOWER CIGS POSSIBLE IN THE WAKE OF THIS ACTIVITY
THROUGH THE EARLY MORNING. SOUTHERLY FLOW UP THE CHEYENNE RIDGE
COULD ALSO BRING LOW CIGS TO KCYS LATE TONIGHT...BUT WILL QUICKLY
DISSIPATE AS WINDS SHIFT TO A DOWNSLOPE COMPONENT THROUGH THE
EARLY MORNING. A SCATTERED COVERAGE OF THUNDERSTORMS CAN THEN BE
EXPECTED OVER EASTERN PORTIONS OF THE CWA SUNDAY AFTERNOON AND
EVENING WITH MVFR CIGS AND VSBYS POSSIBLE. VFR CONDITIONS WILL
OCCUR ELSEWHERE THROUGH TOMORROW.

&&

UPDATE ISSUED AT 904 PM MDT SAT JUL 20 2013

IT WAS AN ACTIVE AFTERNOON FOR TSTORMS OVER MUCH OF THE FORECAST
AREA WITH REPORTS OF HAIL AND HEAVY RAIN. THE CONVECTION HAS
DIMINISHED THIS EVENING WITH A FEW TSTORMS LINGERING OVER THE
NORTHERN LARAMIE RANGE INTO THE NORTHERN NEB PANHANDLE THROUGH
MIDNIGHT. IN A RECENT UPDATE...CANCELLED SEVERE TSTORM WATCH 427 FOR
OUR EASTERN COUNTIES AND LOWERED POPS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 328 PM MDT SAT JUL 20 2013

FAIRLY WIDESPREAD STRONG THUNDERSTORMS WERE CURRENTLY OVER
SOUTHEAST WYOMING...ROUGHLY SOUTH OF A KLAR TO KTOR LINE. THE
STORMS HAVE BEEN PRODUCING HEAVY RAIN...STRONG WIND GUSTS AND
HAIL. STORMS FIRED INITIALLY OVER THE MOUNTAINS AND THEN MORE
RECENTLY ON VARIOUS BOUNDARIES IN THAT AREA. THE ACTIVITY WILL
MOVE TO THE EAST AND SOUTHEAST THROUGH EARLY TONIGHT...WITH
SEVERE WEATHER QUITE POSSIBLE OVER THE EAST PART OF THE CWA.
THE ACTIVITY WILL TAPER OFF AND END FROM WEST TO EAST TONIGHT...
WITH SOME LINGERING SHOWERS AND STORMS OVER THE NORTHERN AND
EASTERN PANHANDLE EVEN AFTER 06Z. THE STORMS ARE IN A MORE EARLY
SUMMER TIME ENVIRONMENT...WITH BETTER 0-6 KM SHEAR AND THE LOW
LEVEL THETA-E AXIS OVER THE EASTERN WYOMING BORDER EARLY THIS
AFTERNOON. PRECIPITABLE WATER VALUES AROUND AN INCH WILL ALSO
FAVOR HEAVY RAIN AND POSSIBLE FLOODING.

DRIER AIR WILL SPREAD OVER THE CWA GRADUALLY FROM WEST TO EAST
THROUGH MONDAY. SCATTERED LATE DAY THUNDERSTORMS WILL BE POSSIBLE
AGAIN OVER THE EAST PART OF THE CWA ON SUNDAY...WITH LITTLE OR
NO ACTIVITY ON MONDAY. TEMPERATURES WILL BE WELL ABOVE NORMAL BOTH
DAYS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 328 PM MDT SAT JUL 20 2013

UPPER HIGH CENTERED NR THE GREAT BASIN WILL SLOWLY MIGRATE INTO THE
DESERT SOUTHWEST BY THE LATTER HALF OF THE WEEK. FLOW ARE THE
PERIPHERY OF THE HIGH WILL TAP INTO MONSOONAL MOISTURE AND ADVECT IT
INTO THE INTERMOUNTAIN WEST. SO EXPECT TO SEE PRECIPITATION CHANCES
RETURN AND GIVEN THE SLOW STEERING WINDS AND PWATS THAT WILL RETURN
TO BETWEEN 0.75 AND 1.25 INCHES...EXPECT HEAVY RAIN CHANCES TO
RETURN. BEFORE THEN...TUESDAY WILL BE DRY AS THE UPPER HIGH
TRANSITIONS. LLVL THERMAL RIDGE WILL HOLD TO THE WEST OF THE
AREA...ALTHOUGH H7 TEMPERATURES WILL CLIMB TO BETWEEN 16-18C. THIS
WILL PRODUCE HIGH TEMPERATURES WELL INTO THE 90S AT MOST LOCATIONS.
MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE SINGLE DIGITS IN
AREAS WEST OF THE LARAMIE RANGE ON TUESDAY. HOWEVER...LIGHTER
SURFACE WINDS WILL SUPPRESS FIRE WEATHER CONCERNS.

INITIAL SURGE OF MONSOONAL MOISTURE WILL RETURN ON WEDNESDAY. BEST
INSTABILITY AND LLVL CONVERGENCE WILL BE MAINLY CONFINED TO
SOUTHEAST WYOMING...BUT CANT RULE OUT ELSEWHERE. THURSDAY LOOKS TO
PROVIDE THE BEST CHANCE FOR PRECIPITATION IN THE EXTENDED AS
SHORTWAVE ENERGY ROTATES ACROSS THE AREA.

MUCH OF THE SAME FOR FRIDAY AND SATURDAY AS MOISTURE RECYCLES DAILY
AROUND THE PERIPHERY OF UPPER HIGH. OF COURSE...BEST CHANCES FOR
DAILY CONVECTION WILL COME DURING THE AFTERNOON AND EVENING
HOURS...BUT WOULD NOT BE SURPRISED IF SOME OF THE ACTIVITY LINGERS
INTO THE OVERNIGHT HOURS.

HIGH TEMPERATURES WILL SLOWLY FALL BACK INTO THE 80S THROUGH THE END
OF THE WEEK AND UPCOMING WEEKEND AS MORE MOISTURE/CLOUD-COVER LIMITS
INSOLATION.

&&

.FIRE WEATHER...
ISSUED AT 328 PM MDT SAT JUL 20 2013

FIRE WEATHER CONCERNS INCREASE OVER THE CWA...ESPECIALLY WESTERN
SECTIONS STARTING ON SUNDAY AND CONTINUING POSSIBLY INTO TUESDAY.
WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 20 TO 25 MPH OVER
CARBON AND ALBANY COUNTIES SUNDAY AND MONDAY DURING THE DAY.
MINIMUM RELATIVE HUMIDITY VALUES WILL BE BETWEEN 7 AND 12 PERCENT
OVER THE LOWER ELEVATIONS OF THOSE COUNTIES SUNDAY THROUGH
TUESDAY. WILL HOLD OFF ON THE ISSUANCE OF A FIRE WEATHER WATCH
FOR THOSE ZONES AS CONDITIONS ARE AT OR BELOW CLIMATOLOGY AND
WINDS WILL BE MARGINAL. FURTHER TO THE EAST...MINIMUM RELATIVE
HUMIDITY VALUES WILL NOT BE AS LOW AND SOME LATE DAY STORMS
WILL BE PRESENT THROUGH MONDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...JAMKSI
SHORT TERM...WEILAND
LONG TERM...HAHN
AVIATION...RJM
FIRE WEATHER...WEILAND
Hazardous weather outlook, Jul 20, 9:33 PM MDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
933 PM MDT SAT JUL 20 2013

WYZ101-103>107-109>118-220345-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
933 PM MDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS WILL BE POSSIBLE OVER THE NORTHERN LARAMIE
RANGE UNTIL MIDNIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DRIER AND WARMER CONDITIONS ALONG WITH BREEZY SOUTHWEST WINDS
WILL ENHANCE THE FIRE WEATHER THREAT WEST OF THE LARAMIE
RANGE EARLY NEXT WEEK.

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED LATER IN THE WEEK AS MONSOON MOISTURE SPREADS NORTHEAST
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-220345-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY-
EAST LARAMIE COUNTY-
933 PM MDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE NORTHERN
NEBRASKA PANHANDLE TONIGHT. SEVERE THUNDERSTORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS
WILL DEVELOP OVER THE PLAINS. SEVERE THUNDERSTORMS ARE NOT
EXPECTED...HOWEVER A FEW MAY BECOME STRONG WITH GUSTY WINDS
AND SMALL HAIL OVER THE NORTHERN PANHANDLE.

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED LATER IN THE WEEK AS MONSOON MOISTURE SPREADS NORTHEAST
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 2:40 AM MDTFire Weather WatchCYS16 hr
Jul 21, 5:30 PM MDTSpecial Weather StatementCYSConverse30 min
Jul 21, 5:35 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara25 min
Jul 21, 5:58 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara47 min

Nearby

Red Flag Warnings in Wyoming, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.